Skip to main content
Log in

On the Geometry of Convex Reflectors, II. Polar Reflectors

  • Published:
Results in Mathematics Aims and scope Submit manuscript

Abstract.

This paper is a part of a series [4, 5] in which we study geometric properties of reflectors. Here we study the notion of geometric polarity for reflectors extending the classical polarity for convex bodies [1, 6, 7].

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Vladimir Oliker.

Additional information

Dedicated to Professor Udo Simon on the occasion of his 70th birthday

The research of the author was partially supported by the National Science Foundation grant DMS-04-05622.

Received: March 11, 2008. Accepted: May 18, 2008.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Oliker, V. On the Geometry of Convex Reflectors, II. Polar Reflectors. Result. Math. 52, 359–367 (2008). https://doi.org/10.1007/s00025-008-0318-2

Download citation

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s00025-008-0318-2

Mathematics Subject Classification (2000).

Keywords.

Navigation